Citation: Mrcraggles. "My Hellish Withdrawal: An Experience with Pregabalin (exp103284)". Erowid.org. May 1, 2015. erowid.org/exp/103284
I have been taking 600mg of Pregabalin a day for about a year and a half for Generalised Anxiety Disorder. I have a history of anxiety and depression. I have experienced a complete change in my life, most of my anxiety and depression has now gone, and I have tried so many antidepressants and benzodiazepines but have not found them helpful. Pregabalin has given me such a quality of life that I never thought possible. I have also taken the drug at higher doses (1200mg) as that dose makes me feel wonderfully energetic and happy and extremely sociable.
I recently had to go over a week without Pregabalin and it was HELL. Below you can find a list of things I experienced during that week:
Severe anxiety and depression.
Inability to sleep.
Extreme difficulty eating.
Nausea and vomiting.
Difficulties with my breathing.
Aggressive panic attacks, including fainting and a trip to the hospital.
Inability to socialise.
Inability to concentrate.
Brightening of colour.
It was quite literally hell and there was no escape. I couldn't even sleep to escape the experience. It all came to a climax when I had chest pains, a really bad panic attack and I fainted. An ambulance took me to the hospital where I was given diazepam which helped slightly but not much. I've now had some Pregabalin and all of my withdrawal symptoms evaporated.
DO NOT cold turkey from this medication.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.